# SDR GLBA20111111F

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,701 hours, 41,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE TOP AFT AIRSTAIR DOOR CABLE IS FRAYED.  MX REPLACED THE TOP AFT DOOR CABLE, OPS CHECKED GOOD.
